Abstract:
Sharp estimates of the sampling and interpolation constants in spaces of polynomials are obtained. These estimates are used to deduce asymptotically sharp estimates of the sampling and interpolation constants for Bernstein spaces as the density of a sampling set approaches the critical value.
Citation:
A. Olevskii, A. Ulanovskii, “On irregular sampling and interpolation in Bernstein spaces”, Harmonic analysis, approximation theory, and number theory, Collected papers. Dedicated to Academician Sergei Vladimirovich Konyagin on the occasion of his 60th birthday, Trudy Mat. Inst. Steklova, 303, MAIK Nauka/Interperiodica, Moscow, 2018, 193–208; Proc. Steklov Inst. Math., 303 (2018), 178–192